MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK ULTRATRIM DENTAL CHAIR

MIDMARK CORPORATION MIDMARK ULTRATRIM DENTAL CHAIR
Model Number 153758-003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a consolidation of reports summarized as part of the fda voluntary malfunction summary reporting program.Three events were reported in quarter 4 of 2019.The three events did not have patient involvement and had no reported injuries.The three devices will not be returned for evaluation and were serviced in the field.Due to the three dental chairs not being returned, an equivalent device on site is being used to perform the evaluation to try to recreate the issue to determine the root cause.
 
Event or Problem Description
This report summarizes 3 malfunction events.One event stated that the dental chair back was not working as intended and upon further inspection it was found that both back casting bolts were backed out.The two other events stated that the bolts to the back casting were inspected and all four bolts were found to be loose and were backing out.The three events reported no injury or patient involvement.

Brand Name
MIDMARK ULTRATRIM DENTAL CHAIR
Common Device Name
DENTAL CHAIR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
MDR Report Key9603805
Report Number1523530-2019-00005
Device Sequence Number458777
Product Code NRU
UDI-Device Identifier00841709108976
UDI-Public00841709108976
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153758-003
Device Catalogue Number153758-003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1